# SDR COMA9860388

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32022321
- Condition: Failed
- Location: Apu Compt
- Part time: 3,786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SUPPORT CHECK VALVE MISSING SPRING.  REPLACED VALVE.
